Renormalization approach to the self-organized critical-behavior of sandpile models

Title:
Renormalization approach to the self-organized critical-behavior of sandpile models
Creator:
Vespignani, A (Author)
Zapperi, S (Author)
Pietronero, L (Author)
Language:
English
Publisher:
American Physical Society
Copyright date:
1995
Type of resource:
Text
Genre:
Articles
Format:
electronic
Digital origin:
born digital
Comments:
Originally published in Physical Review E, v.51 no.3 (1995), pp.1711-1724. DOI:10.1103/PhysRevE.51.1711. Dr. Vespignani is affiliated with Northeastern University as of the time of deposit.
Subjects and keywords:
Renormalization (Physics)
Dynamics
sandpile models
self-organized critical state
Physics
Permanent Link:
http://hdl.handle.net/2047/d20002184

Downloads